MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2426-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was leaking the following information was received by the initial reporter with the following verbatim: it was reported by customer that the leaking occurs at the connection site between the texium secondary infusion set and the uppermost alaris primary infusion set y-site.The leak consists of a small amount of droplets forming during the infusion.It has occurred from the point of 30 minutes into the infusion to 45-95 minutes of an infusion.There is no commonality of base or drug solutions causing the leak.It has occurred a total of 5 times in the last 6 business days.Our facility uses alaris pumps which are currently maintained.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported the primary and secondary tubings are leaking at the texium-ysite connection and returned 4 samples of primary tubing 2426-0500, lots 24083012, 24073140, 24083015, and 24073135.Upon initial visual examination, the sets had no defects or abnormalities.The sets were tested along with the 3 samples of secondary tubing material (b)(6).No issues were observed during a gravity fed water infusion.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the texium leakage issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review was performed on all 6 lot numbers returned.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material #:(b)(4).Batch#:1024083015, 1024083012, 1024073140, 1024073135, 1024063259, and 1024093001.It was reported by customer that the leaking occurs at the connection site between the texium secondary infusion set and the uppermost alaris primary infusion set y-site.The leak consists of a small amount of droplets forming during the infusion.It has occurred from the point of 30 minutes into the infusion to 45-95 minutes of an infusion.There is no commonality of base or drug solutions causing the leak.It has occurred a total of 5 times in the last 6 business days.Our facility uses alaris pumps which are currently maintained.Verbatim: (b)(6) received a complaint via email.I have included a list of suspected lot numbers associated with the problem.The leaking occurs at the connection site between the texium secondary infusion set and the uppermost alaris primary infusion set y-site.The leak consists of a small amount of droplets forming during the infusion.It has occurred from the point of 30 minutes into the infusion to 45-95 minutes of an infusion.There is no commonality of base or drug solutions causing the leak.It has occurred a total of 5 times in the last 6 business days.Our facility uses alaris pumps which are currently maintained.Affected products * bd alaris pump infusion set * item number * 2426-0500.* suspected lots * 1024083015.* 1024083012.* 1024073140.* 1024073135.* 1024063259.Additional information: including (b)(6) supply chain manager (b)(6).(b)(6), below is the complete list of affected reference numbers and lots.The items in red text were involved in a spill today, (b)(6) 2024.* bd secondary infusion set: * item number * (b)(4).* suspected lots * (10)24079174.* (10)24089058.* (10)24059150.* bd alaris pump infusion set * item number * (b)(4).* suspected lots * 1024083015.* 1024083012.* 1024073140.* 1024073135.* 1024063259.* 1024093001.* item number * (b)(4).* suspected lots * 1024075224.Additional information: patient 1: 2 occurences 7 days apart: date of events: (b)(6) 2024.Patient 2: date of event: (b)(6) 2024.Patient 3: date of event: (b)(6) 2024.Patient 4: date of event: (b)(6) 2024.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20674031
Report Number9616066-2024-01643
Device Sequence Number18366107
Product Code FPA
UDI-Device Identifier07613203020992
UDI-Public(01)07613203020992(11)240801(17)270801(10)24083015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2426-0500
Device Lot Number24083012
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown